# SDR WVER2018020324202

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15076
- Aircraft time: 20,598 hours, 19,175 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Not Reported
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING.  REPAIRED IAW SB 670BA-55-013, REV H.
